Alert archive / Tennessee / River Flood Warnings in 2015

River Flood Warning 80, NWS Memphis, TN

November 17, 2015Crockett County, Dyer County, Lauderdale County, Tennessee

NWS Memphis, TN issued this river flood warning at Nov 17, 2015, 3:44 PM CST for Crockett County, Dyer County, Lauderdale County, Tennessee. It took effect at Nov 18, 2015, 3:53 AM CST. It was in force for 3 days.

The area

The outline as issued.

The facts

Issued
Nov 17, 2015, 3:44 PM CST (21:44 UTC)
In effect from
Nov 18, 2015, 3:53 AM CST
Expired
Nov 21, 2015, 1:05 PM CST
In force
3 days
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Crockett County, TN, Dyer County, TN, Lauderdale County, TN

The radar

The Memphis radar (KNQA), 77 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Fork Forked Deer River near Halls (HLST1).

Action stage
8.5 ft
Minor stage
9 ft
Moderate stage
13.5 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

595 
WGUS44 KMEG 172144
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
344 PM CST TUE NOV 17 2015

The National Weather Service has issued a Flood Warning for the North
Fork Forked Deer River...S.F. Fork Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC045-182144-
/O.NEW.KMEG.FL.W.0079.151118T1800Z-151119T0000Z/
/DYET1.1.ER.151118T1800Z.151118T1800Z.151118T1800Z.NO/
344 PM CST TUE NOV 17 2015

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the North Fork Forked Deer River at Dyersburg
* from Wednesday November 18 until Wednesday November 18.
* At 03 PM Tuesday the stage was...13.4 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 22.0 feet Wednesday November 18.
* Flood stage is 22.0 feet.
At 22.0 feet, Flooding is occurring in farm land near the river.  

&&

LAT...LON 3606 8950 3606 8916 3594 8916 3597 8934
      3601 8938 3595 8948             

$$

TNC033-045-097-182143-
/O.NEW.KMEG.FL.W.0080.151118T1725Z-151119T1500Z/
/HLST1.1.ER.151118T1725Z.151119T0000Z.151119T0900Z.NO/
344 PM CST TUE NOV 17 2015

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the S.F. Fork Forked Deer River near Halls
* from Wednesday November 18 until Thursday November 19.
* At 03 PM Tuesday the stage was...5.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 7.8 feet Tuesday November 17.
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by Wednesday November 18 and 
  continue to rise to near 10.0 feet by Wednesday November 18. The 
  river will fall below flood stage by Thursday November 19.
At 10.5 feet, Flooding on agriculture land near the river..  

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
8 follow-up statements
728 
WGUS44 KMEG 181000
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
400 AM CST WED NOV 18 2015

The National Weather Service has issued a Flood Warning for the S.F. 
Fork Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued if conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC033-045-097-191000-
/O.EXT.KMEG.FL.W.0080.151118T0953Z-151123T0600Z/
/HLST1.1.ER.151118T0757Z.151118T1800Z.151123T0000Z.NO/
400 AM CST WED NOV 18 2015

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the S.F. Fork Forked Deer River near Halls
* until Sunday November 22.
* At 03 AM Wednesday the stage was...11.0 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 13.3 feet Wednesday November 18.
* Flood stage is 9.0 feet.
* The river rose above flood stage Wednesday November 18 and will 
  continue rising to near 13.3 feet by Wednesday November 18. The 
  river will fall below flood stage Sunday November 22.
At 14.0 feet, Flood water is flowing over several low lying roads 
near the river and access to low lying areas will be limited due to 
high water.

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
048 
WGUS84 KMEG 181853
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1253 PM CST WED NOV 18 2015

The Flood Warning continues for the Coldwater River...S.F. Fork 
Forked Deer River...Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC033-045-097-191853-
/O.EXT.KMEG.FL.W.0080.000000T0000Z-000000T0000Z/
/HLST1.1.ER.151118T0757Z.151118T1100Z.000000T0000Z.NO/
1253 PM CST WED NOV 18 2015

The Flood Warning continues for
  the S.F. Fork Forked Deer River near Halls
* from Friday November 20 until further notice.
* At 12 PM Wednesday the stage was 9.2 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 9.0 feet.
* The river rose above flood stage Wednesday November 18 and will 
  continue rising to near 11.0 feet by Monday November 23.  
  Additional rises may be possible thereafter.
* At 11.5 feet...Farmland near the river is flooded.

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$

MSC137-143-190939-
/O.EXT.KMEG.FL.W.0084.000000T0000Z-151119T0939Z/
/SARM6.1.ER.151118T1123Z.151118T1800Z.151119T0339Z.NO/
1253 PM CST WED NOV 18 2015

The Flood Warning continues for
  the Coldwater River near Sarah
* until Wednesday November 18.
* At 12 PM Wednesday the stage was 19.8 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 18.0 feet.
* At 20.0 feet...Several homes in Marks are flooded. Farm land 
  flooding is widepread.

&&

LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
      3475 9033                       

$$

MSC095-191853-
/O.EXT.KMEG.FL.W.0081.151118T1947Z-151121T1800Z/
/BGBM6.1.ER.151118T1947Z.151119T1200Z.151121T1200Z.NO/
1253 PM CST WED NOV 18 2015

The Flood Warning continues for
  the Tombigbee River at Bigbee
* from Wednesday November 18 until Saturday November 21.
* At 12 PM Wednesday the stage was 12.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 19.9 feet Thursday November 19.
* Flood stage is 14.0 feet.
* Forecast to rise above flood stage by Wednesday November 18 and 
  continue to rise to near 19.9 feet by Thursday November 19.The 
  river will fall below flood stage by Saturday November 21.
* At 20.0 feet...Residential areas on Hood Road near the river are 
  flooded. Extensive agriculture flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-191853-
/O.EXT.KMEG.FL.W.0082.151118T1852Z-151120T1009Z/
/AMYM6.1.ER.151118T1721Z.151119T0600Z.151120T0409Z.NO/
1253 PM CST WED NOV 18 2015

The Flood Warning continues for
  the Tombigbee River near Tombigbee River near Amory 4W
* until Thursday November 19.
* At 12 PM Wednesday the stage was 20.5 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 24.3 feet Thursday November 19.
* Flood stage is 20.0 feet.
* The river rose above flood stage Wednesday November 18 and will 
  continue rising to near 24.3 feet by Thursday November 19. The 
  river will fall below flood stage Thursday November 19.
* At 25.0 feet...Widespread low land and farmland flooding is 
  occurring.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$
854 
WGUS84 KMEG 190333
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
933 PM CST WED NOV 18 2015

The Flood Warning continues for the S.F. Fork Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC033-045-097-200333-
/O.CON.KMEG.FL.W.0080.000000T0000Z-000000T0000Z/
/HLST1.1.ER.151118T0757Z.151118T1100Z.000000T0000Z.NO/
933 PM CST WED NOV 18 2015

The Flood Warning continues for
  the S.F. Fork Forked Deer River near Halls
* from Friday November 20 until further notice.
* At 09 PM Wednesday the stage was 8.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 11.0 feet Monday November 23.
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by Friday November 20 and 
  continue to rise to near 11.0 feet by Monday November 23.
* At 11.5 feet...Farmland near the river is flooded.

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
466 
WGUS84 KMEG 191811
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1211 PM CST THU NOV 19 2015

The Flood Warning continues for the S.F. Fork Forked Deer River...
Saint Francis River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC021-055-MOC069-201811-
/O.EXT.KMEG.FL.W.0085.000000T0000Z-151121T0045Z/
/SFRA4.1.ER.151118T1830Z.151119T1100Z.151120T0045Z.NO/
1211 PM CST THU NOV 19 2015

The Flood Warning continues for
  the Saint Francis River near Saint Francis
* until Thursday November 19.
* At 11 AM Thursday the stage was 22.6 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Flood stage is 22.0 feet.
* At 23.0 feet...Most low land inside the levee system is flooded.

&&

LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
      3633 9018 3649 9021             

$$

TNC033-045-097-201811-
/O.EXT.KMEG.FL.W.0080.000000T0000Z-151122T2100Z/
/HLST1.1.ER.151118T0757Z.151118T1100Z.151122T1500Z.NO/
1211 PM CST THU NOV 19 2015

The Flood Warning continues for
  the S.F. Fork Forked Deer River near Halls
* from Friday November 20 until Sunday November 22.
* At 11 AM Thursday the stage was 7.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 10.0 feet Saturday November 21.
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by Friday November 20 and 
  continue to rise to near 10.0 feet by Saturday November 21.The 
  river will fall below flood stage by Sunday November 22.
* At 10.5 feet...Flooding on agriculture land near the river.

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
569 
WGUS84 KMEG 200319
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
919 PM CST THU NOV 19 2015

The Flood Warning continues for the S.F. Fork Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC033-045-097-210319-
/O.EXT.KMEG.FL.W.0080.000000T0000Z-151123T1200Z/
/HLST1.1.ER.151118T0757Z.151118T1100Z.151123T0600Z.NO/
919 PM CST THU NOV 19 2015

The Flood Warning continues for
  the S.F. Fork Forked Deer River near Halls
* from Friday November 20 until Monday November 23.
* At 09 PM Thursday the stage was 7.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 10.0 feet Saturday November 21.
* Flood stage is 9.0 feet.
* Forecast to rise above flood stage by Friday November 20 and 
  continue to rise to near 10.0 feet by Saturday November 21.The 
  river will fall below flood stage by Monday November 23.
* At 10.5 feet...Flooding on agriculture land near the river.

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
998 
WGUS84 KMEG 201832
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1232 PM CST FRI NOV 20 2015

The Flood Warning continues for the S.F. Fork Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC033-045-097-211832-
/O.EXT.KMEG.FL.W.0080.000000T0000Z-151123T0000Z/
/HLST1.1.ER.151118T0757Z.151118T1100Z.151122T1800Z.NO/
1232 PM CST FRI NOV 20 2015

The Flood Warning continues for
  the S.F. Fork Forked Deer River near Halls
* from Saturday November 21 until Sunday November 22.
* At 12 PM Friday the stage was 8.1 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 9.0 feet Saturday November 21.
* Flood stage is 9.0 feet.
* At 9.0 feet...Farmland near the river is flooded.

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
051 
WGUS84 KMEG 210130
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
730 PM CST FRI NOV 20 2015

The Flood Warning continues for the S.F. Fork Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC033-045-097-220130-
/O.EXT.KMEG.FL.W.0080.000000T0000Z-151122T1800Z/
/HLST1.1.ER.151118T0757Z.151118T1100Z.151122T1200Z.NO/
730 PM CST FRI NOV 20 2015

The Flood Warning continues for
  the S.F. Fork Forked Deer River near Halls
* from Saturday November 21 until Sunday November 22.
* At 07 PM Friday the stage was 8.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 9.0 feet Saturday November 21.
* Flood stage is 9.0 feet.
* At 9.0 feet...Farmland near the river is flooded.

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$
477 
WGUS84 KMEG 211905
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
105 PM CST SAT NOV 21 2015

The Flood Warning is cancelled for the S.F. Fork Forked Deer River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC033-045-097-211935-
/O.CAN.KMEG.FL.W.0080.000000T0000Z-151122T1800Z/
/HLST1.1.ER.151118T0757Z.151118T1100Z.151118T1856Z.NO/
105 PM CST SAT NOV 21 2015

Forecast information for
  S.F. Fork Forked Deer River near Halls
* At 12 PM Saturday the stage was 8.3 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 8.5 feet Saturday November 21.
* Flood stage is 9.0 feet.
* Forecast...The river will rise to near 8.5 feet Saturday November 
  21.
* At 8.5 feet...Water is ponding on low lying farmland

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Nov 17, 3:25 PM CST, 19 minutes earlier.

Area forecast discussion, Nov 17, 3:25 PM CST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
325 PM CST TUE NOV 17 2015

.DISCUSSION...

IMPRESSIVE GRADIENT WINDS ACROSS THE MIDSOUTH TODAY...MEMPHIS
INTERNATIONAL AIRPORT HAD A GUST OF 43 MPH BEFORE NOON...ONE OF
THE STRONGEST I HAVE SEEN ANYWHERE IN THE MIDSOUTH. SUSTAINED
SPEEDS IN THE 25 MPH RANGE WITH GUSTS TO 35 HAVE BEEN COMMON AND
WILL CONTINUE UNTIL A COLD FRONT PASSES TONIGHT.

HIGH RESOLUTION SHORT TERM MODEL GUIDANCE LOOKS TO BE IN GOOD
AGREEMENT WITH RADAR TRENDS. A LINE OF STRONG TO SEVERE
THUNDERSTORMS SHOULD MOVE INTO EASTERN ARKANSAS AROUND 5-6 PM AND
SLOWLY MAKE ITS WAY ACROSS THE MIDSOUTH DURING THE NIGHT. THIS
LINE DOES HAVE A HISTORY OF PRODUCING SEVERE THUNDERSTORMS.
INSTABILITY IS MARGINAL...AND SHOULD DECREASE FURTHER AFTER
SUNSET. HOWEVER...DYNAMIC ENERGY IS IMPRESSIVE AS THE RESULT OF A
70+KT LOW LEVEL JET. MANY TIMES WITH LITTLE TO NO INSTABILITY TO
BALANCE THE DYNAMIC ENERGY WE SEE UPDRAFTS TORN APART...HOWEVER
STRONG SURFACE WINDS SHOULD HELP TO BALANCE THE ACTUAL SHEAR
ALLOWING STORMS TO MAINTAIN HEALTHY UPDRAFTS. THESE WINDS HAVE
ALSO USHERED DEEP MOISTURE ACROSS THE MIDSOUTH. DEW POINTS ARE IN
THE UPPER 50S TO LOW 60S. LITTLE ROCK MEASURED PRECIPITABLE WATER
IN EXCESS OF 2 INCHES ON THEIR 18Z BALLOON LAUNCH. 0-1KM SHEAR IS
BETWEEN 35 AND 45KT WITH LOW LEVEL HELICITY BETWEEN 300 AND
400M^2/S^2. AS A RESULT...STORMS WILL LIKELY ROTATE AND TORNADOES
CANNOT BE RULED OUT. HOWEVER THE MAIN CONVECTIVE THREAT WILL BE
DAMAGING WIND.

HEAVY RAINFALL IS ALSO LIKELY...AS INSTABILITY WEAKENS
OVERNIGHT...WE MAY BEGIN TO TRANSITION INTO MORE OF A FLASH FLOOD
THREAT. ONE TO TWO INCHES OF RAIN FELL ACROSS MUCH OF THE AREA LAST
NIGHT...AND ANOTHER 2-3 INCHES IS POSSIBLE TONIGHT.

THE COLD FRONT SHOULD SHIFT INTO MIDDLE TENNESSEE AND ALABAMA BY
MIDDAY TOMORROW. HOWEVER EVEN BEFORE THEN...DYNAMICS WILL SHIFT
OFF TO THE NORTH AND THE SEVERE THREAT WILL DIMINISH. RAIN SHOWERS
MAY LINGER IN WEST TENNESSEE NEAR THE TENNESSEE RIVER AND
NORTHEAST MISSISSIPPI THROUGH THE EARLY AFTERNOON HOURS...BUT
THUNDERSTORMS LOOK LESS LIKELY.

WE WILL SEE A COOLING TREND THURSDAY THROUGH THE WEEKEND. NO
ADDITIONAL RAIN IS EXPECTED UNTIL MAYBE EARLY NEXT WEEK.
MORNING LOWS SUNDAY MAY FALL TO NEAR OR EVEN BELOW FREEZING.
HIGHS WILL LIKELY REMAIN IN THE 40S AREA WIDE SATURDAY AND
SUNDAY.

30

&&

.AVIATION...18Z TAFS

FORECAST LARGELY REMAINS ON TRACK. MOST CONCERNED WITH A
CONTINUOUS BAND OF TS/+TSRA THAT WILL PROGRESS WEST TO EAST ACROSS
THE REGION THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. HAVE
ATTEMPTED TO TIME THE PROGRESSION IN THE TAFS THROUGH EACH SITE.
OUTSIDE OF THE BAND...VCTS/VCSH IS POSSIBLE UNTIL EARLY WEDNESDAY
MORNING BEFORE CLEARING OCCURS.

WINDS ARE ANOTHER ISSUE TODAY. VERY STRONG SOUTHERLY FLOW...ON
THE ORDER OF 20-30 KTS SUSTAINED WITH GUSTS TO 35 KTS ARE
POSSIBLE THROUGH THE REMAINDER OF THE DAY AHEAD OF THE APPROACHING
FRONTAL BOUNDARY. WINDS INCREASE TO 60-70 KTS AT 5000 FT SO LOW
LEVEL WIND SHEAR WOULD BE A CONCERN IF SURFACE WINDS WERE NOT SO
STRONG. A WIND SHIFT IS EXPECTED UPON FRONTAL PASSAGE THIS
EVENING/OVERNIGHT.

TVT

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR DUNKLIN-PEMISCOT.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR COAHOMA-DESOTO-
     MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

     WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MONROE-PONTOTOC-
     PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.

TN...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR BENTON TN-
     CARROLL-CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-
     HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-
     MADISON-MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

     WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR CROCKETT-DYER-
     FAYETTE-GIBSON-HAYWOOD-LAKE-LAUDERDALE-OBION-SHELBY-TIPTON-
     WEAKLEY.

     WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR BENTON TN-CARROLL-
     CHESTER-DECATUR-HARDEMAN-HARDIN-HENDERSON-HENRY-MADISON-
     MCNAIRY.

&&
Hazardous weather outlook, Nov 17, 2:20 PM CST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
220 PM CST TUE NOV 17 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-182230-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
220 PM CST TUE NOV 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS AREAS SOUTH
OF I-40 IN EAST ARKANSAS AND NORTHWEST MISSISSIPPI AND A MARGINAL
RISK FOR SEVERE THUNDERSTORMS ACROSS AREAS ALONG A LINE FROM
JONESBORO ARKANSAS TO OXFORD MISSISSIPPI INCLUDING THE MEMPHIS
METRO AREA. THE TIME OF GREATEST THREAT FOR SEVERE THUNDERSTORMS
IS LATE THIS AFTERNOON THROUGH EARLY EVENING. DAMAGING WINDS WILL
BE THE PREDOMINANT THREAT FOR ANY THUNDERSTORMS THAT REACH SEVERE
LIMITS. ISOLATED TORNADOES ARE ALSO POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE ENTIRE MID SOUTH.
SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PRODUCE HEAVY RAINFALL
AND POSSIBLE FLASH FLOODING THROUGH TONIGHT.

A WIND ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH THROUGH
TONIGHT AS A STRONG AREA OF LOW PRESSURE AND TIGHTENING PRESSURE
GRADIENT MOVES INTO THE LOWER MISSISSIPPI VALLEY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE THREAT FOR HEAVY RAINFALL AND FLASH FLOODING WILL PERSIST
THROUGH WEDNESDAY MORNING. COLDER TEMPERATURES TOWARDS THE END OF
THE UPCOMING WEEKEND MAY RESULT IN FROST AND FREEZE CONDITIONS
RETURNING ACROSS THE MID SOUTH.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS...EMERGENCY MANAGEMENT OFFICIALS...AND LAW
ENFORCEMENT ARE ENCOURAGED TO REPORT ANY FLOODING TO THE NATIONAL
WEATHER SERVICE IN MEMPHIS. SPOTTER ACTIVATION IS ALSO LIKELY LATE
THIS AFTERNOON INTO EARLY EVENING.

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 3:44 PM CSTRiver Flood WarningMEGDyer26 hr

Nearby

River Flood Warnings in Tennessee, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.